Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having constant pain in my left lower abdomen. Having gas too. Have frequent feeling to pass stool. Cause and cure?

Hi, I have been having pain in what I thought was my left ovary for last few days. Yesterday it was constant and really bad and it's still bad today. It guest to walk or go to toilet. It hurts more if I have wind, not sure if its my ovary and a cyst or something or something to do with bowls. I was due to get my period yesterday but I don't think it's that.
Asked On : Wed, 1 May 2013
Answers:  2 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

Lower left abdominal pain can be caused by diverticulitis, urinary tract infection, urinary tract stones, ovarian cyst, ovarian inflammation or inguinal hernia.
Diverticulitis is a condition caused by chronic constipation, so if you have had them, it is quite possible. Problems with bowels movements can be also present with this condition. Fever can appear.
Urinary tract problems usually give lower abdominal pain which can radiate to the back or even groin. Frequent urinating and burning while urinating can be present.
Inguinal hernia usually gives a lump in the groin area, the pain gets more intense while standing, coughing or lifting heavy objects.

I suggest you to visit your doctor and have some tests performed. Blood work, CRP, urine analysis and abdominal ultrasound should be done at first. Transvaginal ultrasound should be also performed by a gyneacologist.
If nothing will be found, colonoscopy should be considered.

Hope this will help.
Answered: Wed, 1 May 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
From history it suggests that your problem is surely due to some bowel problem.
Due to chronic constipation pain in abdomen, passing of gas and some irritation in bowels.
Take some antispasmodic medicine like Meftal spas or Cyclopam.
Take Omiprazole or Ranitidine.
Take plenty of water.
Avoid fried or junk food.
Avoid sedentary life.
Ok and bye.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor